# SDR AALA20130204002

- Difficulty date: February 3, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 40,595 hours, 16,718 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR SLIDE INADVERTANTLY UNSUCCESSFULLY DEPLOYED.  SLIDE PACK FELL FROM DOOR WHEN THE AGENT ATTEMPTED TO OPEN THE LEFT NUMBER 1 DOOR.  REPLACED LEFT NUMBER 1 DOOR SLIDE ASSEMBLY.
